# SDR AALA202301185674

- Difficulty date: January 7, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 62,159 hours, 25,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A570541
- Condition: Elongated
- Location: Bs 986 Lbl 32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ELONGATED HOLES IN MAIN CABIN INTERCOSTAL LOCATED AT BS 986.5 AND LBL 32. REPLACED INTERCOSTAL PER SRM 53-70-51-2R-4 AND DWG 147A5700.
